# SDR 98ZZZM459

- Difficulty date: May 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772AT
- Make and model: Boeing 727227
- Aircraft serial: 22003
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EGRESS LIGHT ABOVE AFT FLIGHT ATTENDANT JUMPSEAT INOP.  REMOVED AND REPLACED BATTERY PACK CHARGER ASSY.  (M)
